# SDR QXEA0003300

- Difficulty date: December 2, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Angle
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NOSE GEAR GRAVEL GUARD ATTACHMENT ANGLE IS CRACKED IN RADIUS AT BL.O AND FRAME 2650 IN NOSE GEAR BAY VIEWED THROUGH DRAIN HOLE INBOARD OF RIGHT HAND NOSE GEAR TIRE BRAKE. REPAIRED IAW HORIZON AIR EA 4-53-1416 AND FOKKER SRM 51-31-05.
